# SDR QMLA2012041612061

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N111LN
- Make and model: Snias AS350BA
- Aircraft serial: 1602
- Aircraft time: 12,489 hours, 47,483 cycles
- Engine: Tmeca ARRIEL1B
- Engine time: 10,980 hours, 27,838 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3131200
- Part serial: 78
- Condition: Failed
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE, AT APPROX 78 PERCENT TORQUE, 110 KIAS, AND 2000 FT MSL,  EXPERIENCED A VERY LOUD NOISE & HARD JERK IN YAW AXIS OF AT LEAST 45 DEGREES TO RT.   REPLACED ENGINE BLEED VALVE.   TEST FLIGHT ACCOMPLISHED.  NO DEFECTS REPORTED, ACFT RETURNED TO BASE.
